×

Found 168 Documents (Results 1–100)

A survey on the blow-up method for fast-slow systems. (English) Zbl 07548697

Galaz-García, Fernando (ed.) et al., Mexican mathematicians in the world. Trends and recent contributions. IV meeting. Reunión de matemáticos mexicanos en el mundo, Casa Matemática Oaxaca, Oaxaca, Mexico, June 10–15, 2018. Providence, RI: American Mathematical Society (AMS); México: Sociedad Matemática Mexicana. Contemp. Math. 775, 115-160 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Clustering phenomena for linear perturbation of the Yamabe equation. (English) Zbl 1428.35139

Ben Ayed, Mohamed (ed.) et al., Partial differential equations arising from physics and geometry. A volume in memory of Abbas Bahri. Based on the conference, Hammamet, Tunisia, March 20–29, 2015. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 450, 311-331 (2019).
MSC:  35J91 58J05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Blow-up in nonlinear equations of mathematical physics. Theory and methods. (English) Zbl 1420.35005

De Gruyter Series in Nonlinear Analysis and Applications 27. Berlin: De Gruyter (ISBN 978-3-11-060108-4/hbk; 978-3-11-060207-4/ebook). xviii, 326 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Regularity of stable minimal hypersurfaces: recent advances in the theory and applications. (English) Zbl 1329.49002

Cao, Huai-Dong (ed.) et al., Regularity and evolution of nonlinear equations. Essays dedicated to Richard Hamilton, Leon Simon, and Karen Uhlenbeck. Somerville, MA: International Press (ISBN 978-1-57146-303-6/hbk). Surveys in Differential Geometry 19, 231-301 (2015).
PDF BibTeX XML Cite

On analytic insolubility of the stability problem on the plane. (English. Russian original) Zbl 1296.37019

Russ. Math. Surv. 68, No. 5, 923-949 (2013); translation from Usp. Mat. Nauk 68, No. 5, 147-176 (2013).
PDF BibTeX XML Cite
Full Text: DOI

From differential equations to dynamical systems. Volume II. Towards the theory of dynamical systems. (Des équations différentielles aux systèmes dynamiques. Tome II. Vers la théorie des systèmes dynamiques.) (French) Zbl 1350.34001

Collection Enseignement SUP. Mathémathiques. Les Ulis: EDP Sciences (ISBN 978-2-7598-0654-6/pbk). ix, 318 p. (2012).
PDF BibTeX XML Cite

Semilinear elliptic systems: existence, multiplicity, symmetry of solutions. (English) Zbl 1187.35056

Chipot, Michel (ed.), Handbook of differential equations: Stationary partial differential equations. Vol. V. Amsterdam: Elsevier/North Holland (ISBN 978-0-444-53217-6/hbk). Handbook of Differential Equations, 1-48 (2008).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software